MathSciNet Relay Station
MathSciNet bibliographic data
MR1786095 54H25
Sastry, K. P. R.; Krishna Murthy, I. S. R. Common fixed points of two partially commuting tangential selfmaps on a metric space. J. Math. Anal. Appl. 250 (2000), no. 2, 731–734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement